I recently heard that Ibuprofen should not be taken with high blood pressure meds.
11 Jul 2011
Yes, you have heard correctly.
All non steroidal anti-inflammatory drugs, including ibuprofen, should be used cautiously in patients with high blood pressure.
They cause sodium and water retention in the kidneys which results in an increase in blood pressure. This effect is dose related. Talk with your doctor - occasional use, or at a reduced dose, may be ok depending on the severity of your hypertension, age health etc.
12 Jul 2011
This also could cause kidney damage. The kidneys filter our blood and removes toxins. The kidney sees medicines as toxins, so this combination that targets kidneys, would doublely affect the kidneys. High blood pressure damages kidneys-so #1-high blood pressure damages kidneys. #2-this med when mixed with Ibuprofin targets the kidneys. #3- The damage done by Ibuprofin makes the blood pressure worse.
Talk to your doctor-If you've been using this for awhile, Get lab work that shows the amount of kidney toxins in your blood work.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am on metoprolol tart and amlodipine for high blood pressure. Sick and muscle cramps. Suggestions?
My doctor prescribed because of high white blood cell count. Thinks its causing the cell count high which is causing the high blood pressure. He sent ...
1 answer • 15 Mar 2010
I have been suffering from Migraines since before Christmas the dr's have tried a bunch of different drugs to help the Migraine, then they put ...
3 answers • 28 Mar 2011
... about 2 months now. I have noticed that I get dizzy when I'm getting on a bus, or just out running errands. I just seem to get these ...
2 answers • 23 Sep 2011
prior blood pressure was 127/70 also taking metoprolol,lipitor just curious why pressure seems high
3 answers • 19 Feb 2012
What drugs interact with parkinson meds to cause High B/p
1 answer • 26 Dec 2012